# SDR AALA20040129

- Difficulty date: January 20, 2004
- Submitted: January 26, 2004
- Operation: Air carrier
- Aircraft: N393AN
- Make and model: Boeing 767323
- Aircraft serial: 29430
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T5114
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW  FLOORBEAM AT STATION BS 347 RBL 43 HAD .90 INCH BY .90 INCH, .045 INCH DEPTH CORROSION BLENDED BEYOND SRM LIMITS. REMOVE CORROSION. APPLY CORROSION PREVENTATIVE COMPOUND TO BARE ALUMINUM SURFACE OF REPAIR AREA. FABRICATE REPAIR STRAP FROM .050 INCH THINK 301 1/2 HARD STAINLESS STEEL. APPLY TWO COATS BMS10-11 PRIMER TO REPAIR STRAP AND TO REPAIR AREA OF FLOORBEAM. FILL BLENDED AREAS ON UPPER SURFACE OF FLOORBEAM WITH BMS5-92 OR BMS5-95 COMPOUND. INSTALL REPAIR STRAP WET WITH BMS5-95 SEALENT.  INSTALL REPAIR STRAP USING BACR3ONWG OR EQUIVALENT.
